# SDR DLL13954801

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 1529293101
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AILERON POSITION INDICATOR ON SPI IS STUCK IN FULL DOWN POSITION.  REPLACED LEFT INBD AILERON POSITION TRANSMITTER.  ALSO, FOUND LEFT O/B ACTUATOR ATTACH FITTING HAD BROKEN LOOSE FROM AILERON.  REPLACED AILERON AND ROUTED TO SHOP.
